I am a post doctoral fellow at the University of Waterloo. I obtained my PhD in 2016 from Queen's University under the supervision of Professor Ram Murty. Prior to this, I was at IISER Pune where I completed an integrated BS-MS program in Mathematics with a minor in Physics in 2012.
Research Interests: Analytic number theory, Sieve methods, Algebraic number theory. I am also interested in interactions of number theory with probability theory.
You can find my CV here.
- Zeros of partial sums of L-functions.
(with Arindam Roy), in preparation.
- On generalizations of the Titchmarsh divisor problem.
(with Peng-Jie Wong), submitted (2018).
- Variants of equidistribution in arithmetic progressions and the twin prime conjecture.
- A smooth Selberg sieve and applications.
(with M. Ram Murty), Proceedings of GANITA, a conference in honour of V. Kumar Murty, to appear.
- A remark on a conjecture of Chowla.
(with M. Ram Murty), Journal of the Ramanujan Mathematical Society, to appear.
- A remark on the Lang-Trotter and Artin conjectures.
(with M. Ram Murty), Proc. Amer. Math. Soc., to appear.
- Twin primes and the parity problem.
(with M. Ram Murty), Journal of Number Theory, 180 (2017), 643-659.
- A higher rank Selberg sieve with an additive twist and applications.
(with M. Ram Murty), Funct. Approx. Comment. Math., 57 (2017), no. 2, 151–184.
- A higher rank Selberg sieve and applications.
Czech Math J, published online (2017), doi: 10.21136/CMJ.2017.0410-16.
- Patterns of primes in Chebotarev sets.
(with Peng-Jie Wong), International Journal of Number Theory, 13 (2017), no. 7, 1651-1677.
- Bounded gaps between Gaussian primes.
Journal of Number Theory, 171 (2017), 449-473.
- An elliptic analogue of a theorem of Hecke.
(with M. Ram Murty), Ramanujan Journal, 41 (2016), no. 1-3, 171-182.
- A simple proof of the Wiener-Ikehara Tauberian theorem.
Math. Student, 84 (2015), no. 3-4, 127-134.
- The least prime congruent to one modulo n.
(with R. Thangadurai), Amer. Math. Monthly, 118 (2011), no. 8, 737-742.